# SDR HYIA20150428001

- Difficulty date: April 20, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 23,701 hours, 5,056 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 30100
- Condition: Failed
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LT BRAKE STUCK & THE RT BRAKE FAILURE DURING TAXI.  VISUALLY CHECKED THE RT BRAKE, SERVICED MASTER CYLINDER & BLED BRAKE SYS.  REPLACED LT BRAKE CALIPER & SERVICED BRAKE SYS.  BOTH SIDES OPERATIONALLY CHECKED GOOD.
